# SDR ABXA9800525

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 991182012
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SUPPORT BRACKET FOR THE RIGHT VOR ANTENNA IN THE VERTICAL STABILIZER LEADING EDGE ASSY CRACKED.  REPLACED SUPPORT BRACKET IAW DC9 SRM 51-30-2.
